| Model Number |
M00554500 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii balloon was used in a procedure on (b)(6) 2022.During the procedure, the balloon burst.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
(b)(4).